# SDR BSY2002F00007

- Difficulty date: April 8, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N40978
- Make and model: Piper PA-31-350
- Aircraft serial: 318152199
- Engine: Lyc LTIO540J2BD
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rod End
- Part number: 469153
- Condition: Worn
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MIR.  ON TAKEOFF, RIGHT ENGINE HAD ERRATIC FUEL FLOW.  RETURNED TO AIRPORT.  REPLACED WORN ROD END ON FIRE WALL SHUTOFF AND RERIGGED.  OPS CHECKED GOOD.
